Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diagnosed with Hashimoto's disease. Enlarged thyroid glands. Have mood swings and fatigue. Prescribed with synthroid. Am I depressed?

I started going to an Endocrinologist about 4 months ago and he told me that I have Hashimoto s Disease leaning more towards the hypothyroid side of things. My thyroid was 2 times the size it should be and I was having all the moodiness, tiredness, and hoarseness that is usual with hypothyroidism . He prescribed me 50mg of Synthroid to take once in the morning 30 minutes before eating. I have been doing this religiously now for 4 months to find that the medicine just isn t high enough. I sleep all the time, and I am still hoarse, and still battle my moods. I called in to see if he would raise the medication , yet his PA tells me that I must be depressed because my levels are within normal range. I need help. I don t know what to say or do to make them understand how I feel. I am only 21 and they seem to think I am trying to get medication just to take medication and I can assure you that this is NOT the case.
Asked On : Fri, 17 Aug 2012
Answers:  0 Views:  55 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor